EconPapers    
Economics at your fingertips  
 

Linearity criterion for the selection of an optimal tree

Arantza Rio, Francisco Cano Sevilla and Antonio Prados

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1997, vol. 5, issue 1, 127-142

Keywords: Decision trees; pruning process; linearity; resubstitution error; G2H30 (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02568534 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:5:y:1997:i:1:p:127-142

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02568534

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:5:y:1997:i:1:p:127-142